# SDR COMA0660536

- Difficulty date: September 8, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 10,847 hours, 9,489 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P06
- Part serial: NMADB258
- Condition: Faulty
- Location: Rt Engine
- Part time: 10,842 hours, 9,485 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5025- ENROUTE CVG-ORD RECEIVED A RT ENGINE OIL PRESSURE WARNING WITH FLUCTUATION IN OIL PRESSURE, CREW DECLARED AN EMERGENCY, PERFORMED AN IFSD OF THE RT ENGINE AND LANDED AT ORD WITHOUT INCIDENT.  REPLACED THE RT ENGINE OIL PUMP.
